# SDR CA001205014

- Difficulty date: September 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 9,460 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GOVERNOR ARM ALMOST SEIZED (SHAFT TO BODY). UNIT REQUIRED EXTREME FORCE TO MOVE, WAS ALSO CAUSING HEAVY COLLECTIVE.
